# SDR IPXA09555305

- Difficulty date: March 20, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 14,838 hours, 22,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT CORRODED BS 646-766 RT SIDE.  REMOVED AND REPLACED SUPPORT PER SRM 51-40-02.
